MathSciNet Relay Station
MathSciNet bibliographic data
MR1797935 35L65 (35B40 82C40)
Lu, Yun-guang; Klingenberg, Christian The relaxation limit for systems of Broadwell type. Differential Integral Equations 14 (2001), no. 1, 117–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement